Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR2550157

author
Ching, Michael
title
A chain rule for Goodwillie derivatives of functors from spectra to spectra
year
2010
journal
Transactions of the American Mathematical Society
volume
362
number
1
pages
399–426
MathSciNet
MR2550157
DOI
doi:2550157

@article{MR2550157,
    AUTHOR = "Ching, Michael",
    TITLE = "A chain rule for {G}oodwillie derivatives of functors from spectra to spectra",
    JOURNAL = "Trans. Amer. Math. Soc.",
    FJOURNAL = "Transactions of the American Mathematical Society",
    VOLUME = "362",
    YEAR = "2010",
    NUMBER = "1",
    PAGES = "399--426",
    ISSN = "0002-9947",
    MRCLASS = "55P65 (55P42)",
    MRNUMBER = "2550157",
    MRREVIEWER = "Gregory Z. Arone",
    DOI = "10.1090/S0002-9947-09-04834-X"
}

      

This item is never cited.